# SDR AALA201912279002

- Difficulty date: December 25, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 15,286 hours, 5,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR I/B JUMP SEAT ATT FLASH LIGHT LOW ON POWER. REMOVED AND REPLACEED BATTERY. OPS CHECK OK.
